# SDR UF6A970702

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- Engine: Pwa PW126A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SBN - NR 2 ENGINE HAS HIGH ITT.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE.  SYSTEM OPS CHECKED GOOD.  (M)
